# SDR EIAA2011036

- Difficulty date: April 10, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 98,715 hours, 23,021 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Transducer
- Part number: 831SG25020R
- Part serial: 44831
- Condition: Broken
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL 330 CREW NOTICED OXYGEN QTY DEPLETED.  FOUND LOWER O2 TRANSDUCER BROKEN.  SWAPPED 2 PAX O2 BOTTLES TO CREW POSITION, REF MM 12-15-08.  LEAK CHECK PERFORMED NO LEAKS, ALSO SWAPPED LWR TRANSDUCER TO PAX FWD POSITION REF MM 35-11-03.  PLACED PAX O2 SYSTEM ON DMI 368 PER MEL 35-1-3.
